# SDR CA040401004

- Difficulty date: March 29, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 13,782 hours
- Engine: Lyc O320D2J
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Attach Bracket
- Part number: 05310187
- Condition: Cracked
- Location: Rudder
- Part time: 14,384 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER UPPER ATTACHED BRACKET WAS FOUND CRACKED.
